| Model Number |
CM1100 |
| Medical Device Problem Codes |
Material Frayed (1262); Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported exposed wires and sparking of the power extension cable.The patient electronics device was replaced and there were no adverse consequences reported by the patient.
Additional Manufacturer Narrative
Fa-q323-hf-4 cardiomems pes right angle power extension cable failure notice issued by abbott on 04 oct 2023.The investigation codes along with investigation results will be provided in a subsequent submission.